Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 45 of 54 found articles
 
 
  Rate-optimal nonparametric estimation in classical and Berkson errors-in-variables problems
 
 
Title: Rate-optimal nonparametric estimation in classical and Berkson errors-in-variables problems
Author: Delaigle, Aurore
Meister, Alexander
Appeared in: Journal of statistical planning and inference
Paging: Volume 141 (2011) nr. 1 pages 13 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 45 of 54 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands